10.1002/(sici)1096-9853(199712)21:12<863::aid-nag923>3.0.co;2-f
Doi:
10.1002/(sici)1096-9853(199712)21:12<863::aid-nag923>3.0.co;2-f
Title:
Finite element analysis of steady-state natural convection problems in fluid-saturated porous media heated from below
Author:
Zhao, Chongbin; Mühlhaus, H. B.; Hobbs, B. E.
Year: 1997
Month: 12
Volume: 21
Issue: 12
First_page: 863
Last_page: 881
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: b5e16b512479ee75cabbead4b2b26190
Filesize: 715119
Timeadded: 2014-08-31 21:34:21
Journalid: 9917
Original Link: https://www.wenrao.com/i/2z5XTjVyTGena3HM8
相关文献